# SDR FDEA202307271309

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN BS 1751 TO 1791 X = 47.5 LT SIDE EXISTING REPAIR AT MAIN DECK CARGO TRACK BETWEEN BS 1751 TO   BS 1791 X = 47.5 LEFT SIDE EVALUATED AND FOUND CORROSION AT STATION 1770 X =   47.5 LEFT SIDE EXCEEDED LIMITS IAW SRM 53-00-52-1A ALLOWABLE DAMAGE 1   FIGURE 101 SHEET 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICES STATION 1751 TO STATION 1791 X = 47.5 LEFT HAND SIDE   IAW MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
